Geometric & Functional Analysis GAFA

, Volume 5, Issue 6, pp 948–954

Linear growth harmonic functions on complete manifolds with nonnegative Ricci curvature

  • J. Cheeger
  • T. H. Colding
  • W. P. MinicozziII
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag 1995

Authors and Affiliations

  • J. Cheeger
    • 1
  • T. H. Colding
    • 1
  • W. P. MinicozziII
    • 1
  1. 1.Courant InstituteNew YorkUSA
  2. 2.John Hopkins Univ.BaltimoreUSA

Personalised recommendations